Minnesota-Minneapolis and St. Paul

Day of Timeline examples, please!

Hello:)

I know we go through this about once a month...and now it's my turn to bug.

Can you post your day of timelines for me?

Thanks! 
(can you tell I'm in crunch time--6 weeks to go and on the boards CONSTANTLY).

imageBaby Birthday Ticker Ticker

Re: Day of Timeline examples, please!

  • edited December 2011
    Here's my super tentative schedule:
    10:00 - Bride hair and makeup at salon12:00-Girl's getting ready at Nic. Island Inn2:00 - First Site2:30 - Leave for fun photos around the city3:30 - Arrive back at Nic. Is for formal portraits with the family and WP4:30 - End Portraits5:00pm ceremony begins (30 mins + recving line on patio)5:30pm cocktail hour begins 6:30pm cocktail hour adjourns, guests begin seating for dinner 6:45pm welcome given by FOB - Brad6:50pm Dinner served7:35pm B&G cake cutting7:40pm toasts given by BM - Luke, , FOG - Doug, MOB - Mary Lee and B&G thank you8:00pm 1st dances12:00 end of party
    Some notes: we are doing photos beforehand (obviously). Our ceremony and reception are at the same site, and my girls and I are getting ready at a hotel across the street, so we don't have any transportation time built in. 
  • edited December 2011
    Here's mine: (FYI, I have about a 25 min drive between my ceremony and reception sites and I'll be getting ready in the hotel.  We are not seeing eachother before, so we are only doing separate pics before the ceremony. Oh, and my dinner is plated style.)

    9:00 AM    ladies at hair salon
    12:00 PM    drive to hotel, lunch in hotel room w/ladies, getting ready (1.5 hr)
    12:30 PM    mom's makeup (45 min)
    1:30 PM    bride makeup (45 min)
    2:30 PM    leave for church
    2:45 PM    arrive at church
    3:00 PM    guys pictures (30 min)
    3:30 PM    girls pictures --  (30min)
    4:30 PM    ceremony -- (~30min)
    5:00 PM    receiving line -- (~45min)
    5:45 PM    pictures at church --(10 min)
    5:55 PM    bubbles, guests drive to reception -- (25 min)
    6:20 PM    guests arrive at reception
    6:20 PM    cocktail hour for guests & pics for wedding party --  (40min)
    6:55 PM    begin seating
    7:00 PM    introductions
    7:05 PM    serve dinner
    7:20 PM    toasts
    7:50 PM    cake cutting
    8:15 PM    first dance
    8:20 PM    bride & father dance
    8:25 PM    groom & mother dance
    8:30 PM    opening dance
    9:15 PM    garter toss
    9:25 PM    bouquet toss
    11:55 PM    last dance
    12:00 AM    goodbye & getaway

  • edited December 2011
    Here is our timeline...we have a 20-25 minute travel time between church and reception.  Also, FI's parents are divorced so our photographer recommended we have 2-2.5 hr slot for formal pics, not sure we'll need all that time but we didn't want to be rushed.

    8:00 - Hair & Makeup Appointments start (9 of us)
    11:00 - Girls & Photographer arrive at church
    11:30 - Boys arrive
    11:45 - First Site
    12:00 - 2:30 - Formal Family & WP pictures and lunch
    3:00 - Ceremony
    3:30 - FI and I usher guests out
    4:00 - WP leaves for reception
    4:30 - WP pictures on golf course (reception site)
    5:00 - Bride & Groom pictures on golf course
    5:00 - Cocktail & Hors d'oeuvres
    6:00 - Cake Cutting
    6:15 - WP Introduction
    6:30 - Dinner Served (plated)
    8-12 - Dance
    imageimage
    Born 37w4d on 09/27/11 - 5lbs 10oz 19 inches
    Baby Birthday Ticker Ticker
  • kkaew816kkaew816 member
    First Anniversary First Comment
    edited December 2011
    Here is my tentative time line, ceremony & reception at same venue and we are doing a 'first look'
    Getting ready (not sure yet what time hair & makeup artist will arrive)
    1:30-2: First look w/bride & groom, b&g pics
    2-3:15: Pics with bridal party
    3-3:45: Pics with family
    4:30: Ceremony
    5-6: Cocktail hour
    5:55: Intro of B & G and first dance
    6-7: Dinner
    7-11: Dance
    7:30: Cake Cutting
  • RTrepanierRTrepanier member
    First Comment
    edited December 2011

    Thursday DATE

    Guys get tuxes

    B gets dress

     

    Friday DATE

    6:00pm B & T get to rehearsal @ PLACE     

    6:30 Rehearsal begins     

    8:00 Groom’s dinner @ PLACE     

    9:30 EST Groom’s dinner done

     

    Saturday DATE

    6:45 Bride arrives at PLACE

    7:00 Photographers to arrive at PLACE

    7am: hair/make-up start at PLACE

    7:00am HAIR 1 w/cost & stylist

    8:00am HAIR 2 w/cost & stylist

    8:15-9:30 HAIR 3/Make up 1 w/cost & stylist

    8:45 Make up 2 w/cost & stylist

    9:00 etc.

    Getting ready pictures

    9:00 Men arrive at PLACE

    Getting ready pictures

    10:30 Couple Pictures begin

    1st meeting/staged couple pictures

    Group shots – bowling alley/arcade (IF TIME)

    11:00am – transportation pick-up at PLACE

    11:20am – arrival at PLACE

    11:45 Formal/Family Pictures begin

    2:00 Go into hiding

    2:30 Ceremony begins

    3:15 Ceremony ends

    3:45 Guests start getting to PLACE

    Parents start taking photo booth pics

    3:15 – 5:00 Bridal party to PLACE

    5:05 Bridal party to PLACE

    5:10 Entrance

    5:15 Blessing of the meal

    5:15 Meal service begins

    5:30 Slideshow announced/begins

    5:45 Toasts begin

    7:30 Dance begins

    1st Dance

    Bridal Party

    set of music (20-25 minutes)

    Father Daughter dance

    Mother son dance

    Dollar dance (4 songs)

    Set of music (20-25 minutes)

    Bouquet/Garter toss

    Older music

    Rocky/newer

    KDWB/dance music

    10:45 PEOPLE RESPONSIBLE dismantles dessert table placing extra desserts on trays and leaving display stands for caterer to pick up at 11pm

    11:00 dessert caterer arrives to pick up stands and décor she provided

    12:00 DJ finishes music, photo booth done

    12:00-1:00 Clean up

    1:00 Decorations down, reception closed

     

    EXTRA NOTES:

    Florist drops off flowers at PLACE @ TIME

    DJ – start playing at TIME, end at TIME

    Photographer – arrive to PLACE @ TIME; start shooting at TIME

    Photo booth – arrive to PLACE @ TIME, start by TIME, tear down at TIME

    Projector – leave at front desk

     

    Sunday January 10th 2010

    10am – Continental Breakfast
    11am – check out
    11-3:00 Gift opening – PLACE
    Drop flowers at PLACE
    Home to relax

     

    DATE – leave for honeymoon
    DATE - Return from honeymoon
    DATE - DH return to work
    DATE - DW return to work
This discussion has been closed.
Choose Another Board
Search Boards